# SDR JJBA20190304003

- Difficulty date: March 4, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 34,852 hours, 22,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LEFT OMEGA BEAM DOUBLER AT FRAME 20. REMOVED AND REPLACED LT OMEGA BEAM DOUBLER.
